# SDR ORJA9968

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 00105606003
- Condition: Broken
- Location: Row 14
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY LIGHTS AT ROWS 8-12 AND ROW 14 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER PACK FOR ROWS 8-12.  FOUND BROKEN WIRE ROW 14.  REMOVED AND REPLACED LIGHT ASSEMBLY.  ALL OPS CHECK GOOD.  (M)
